# SDR FDEA201010124027

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA07021
- Condition: Corroded
- Location: Bs 1361 L30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 1361, STR 30L, LONGERON FOUND CORROSION.  LONGERON TRIMMED IAW SRM 53-10-00, FIG 5, VOL I, REV 96.  NEW LONGERON SEGMENT FROM STA 1302 TO STA 1411.5 FABRICATED IAW DWG AEA 0702 REV NC AND INSTALLED IAW SRM 53-10-00, FIG 5, VOL I, REV 96. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
